# SDR MWEA011004

- Difficulty date: June 27, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 991224661
- Condition: Cracked
- Location: Station 859
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT STATION 859 AT LONGERON 18 LEFT.  --  CUT AND REMOVED CRACKED SECTION OF FORMER, FABRICATED AND INSTALLED NEW SECTION OF FORMER, REPAIR SPLICE AND ANGLE.
